# SDR 95FDEA00165

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 727-24C
- Aircraft serial: 19527
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DIFFICULT TO CLOSE AND OPEN.  UPON CLOSER INSP FOUND A CRACKED SEAL AROUND UPR ROLLER ASSY AT REAR.  UNABLE TO CLOSE DOOR COMPLETELY.  (UPR AND LWR AFT ROLLER AREAS CRACKED.)  REPAIRED DAMAGED FRAME PER EA 7-5210-23817.  FWD ENTRY DOOR INSTALLED AND ADJUSTMENT/TEST C/W IAW MM 52-11-01.  OK FOR SERVICE.
